# SDR ASOA2014112011709

- Difficulty date: October 28, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 17,167 hours, 10,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK SEGMENT CORRODED AT BS 374.   REMOVED THE SEAT TRACK IAW AMM 53-00-49-000-801.  FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343.  INSTALLED THE SEAT TRACK  IAW AMM 53-00-49-400-801-A07.
